Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 14, NWS Corpus Christi, TX

April 25, 20117 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Apr 25, 2011, 2:08 PM CDT for 7 counties in Texas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 2:08 PM CDT (19:08 UTC)
Expired
Apr 25, 2011, 6:00 PM CDT
In force
4 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2977 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WWUS74 KCRP 251908
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
208 PM CDT MON APR 25 2011

...WINDY CONDITIONS TODAY ACROSS THE SOUTHERN COASTAL BEND...

.LOW PRESSURE ACROSS WEST TEXAS AND THE PLAINS AND HIGH PRESSURE
ACROSS THE NORTHERN GULF OF MEXICO WILL MAINTAIN WINDY CONDITIONS
ACROSS THE COASTAL BEND...MAINLY ALONG AND EAST OF HIGHWAY 77...THROUGH
THE AFTERNOON.

TXZ234-242>247-252300-
/O.NEW.KCRP.WI.Y.0014.110425T1908Z-110425T2300Z/
VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
208 PM CDT MON APR 25 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WILL CONTINUE ACROSS THE
COASTAL COUNTIES...FROM KLEBERG NORTHWARD TO VICTORIA AND CALHOUN
COUNTIES...THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Apr 25, 12:09 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 25, 12:09 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1209 PM CDT MON APR 25 2011

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...VFR CONDITIONS CAN BE EXPECTED THROUGH THE AFTERNOON
ACROSS S TX. A STRATUS DECK IS EXPECTED TO DVLP/SPREAD ACROSS S TX
THIS EVENING LEADING TO PREVAILING MVFR CIGS/TEMPO IFR FOR AREAS
EAST OF HIGHWAY 281. VSBYS ARE EXPECTED TO REMAIN AT 5SM OR
HIGHER. VFR CONDITIONS ARE EXPECTED TO RESUME BY MID MORNING ON
TUE. WINDS ARE EXPECTED TO SHIFT TO THE SW AND W FOR THE LRD TAF
SITE AS A DRYLINE MOVES E. THE DRYLINE IS NOT EXPECTED TO MAKE IT
TO ALI. WINDS BEHIND THE DRYLINE WILL BE LIGHT WHILE E OF THE LINE
ARE EXPECTED TO BE MOD TO STRONG WITH GUSTS TO AROUND 30KT THROUGH
THE AFTERNOON. A STRONG LLJ IS EXPECTED TO REDVLP LATE
TONIGHT...HOWEVER...SFC WINDS WILL REMAIN SUFFICIENTLY
STRONG...THEREFORE AM NOT EXPECTING LLWS AT THIS TIME. AS FOR
PRECIP...THERE IS A SLIGHT CHC OF TSRA'S ACROSS THE VCT AREA THIS
AFTERNOON AHD OF THE DRYLINE. HOWEVER...CHC'S ARE REMOTE GIVE A
CAPPING INVERSION AS WELL AS ENERGY REMAINING WELL NORTH OF THE
AREA...THEREFORE AM NOT MENTIONING TSRA IN THE VCT TAF AT THIS
TIME.

&&

.PREV DISCUSSION... /ISSUED 903 AM CDT MON APR 25 2011/

DISCUSSION...THE 12Z CRP SOUNDING SHOWED A LLJ RANGING FROM 35 TO
45 KNOTS. LAPSE RATES ARE PROGD TO INCREASE ALONG THE COAST TODAY
AND DECREASE FARTHER OFFSHORE. AM EXPECTING THAT WINDS ACROSS THE
OFFSHORE WATERS WILL DECREASE BY A FEW KNOTS BUT INCREASE ACROSS
THE NEARSHORE AND BAYS. SEVERAL OB SITES ARE CURRENTLY REPORTING
WINDS IN THE SCA CATEGORY AND AM EXPECTING THIS TO CONTINUE INTO
THE AFTERNOON. ALTHOUGH AM EXPECTING WINDS TO DECREASE
OFFSHORE...SEAS SHOULD REMAIN AROUND 7 FEET. HAVE ADJUSTED THE
SCA TO INCLUDE THE BAYS AND NEARSHORE WATERS AND KEPT THE OFFSHORE
WATERS DUE TO SEAS. AS FOR WIND ACROSS THE LAND AREAS...AM
EXPECTING BREEZY TO WINDY CONDITIONS ACROSS THE EASTERN HALF OF
THE CWA...ESPECIALLY ACROSS THE SRN COASTAL BEND. HOWEVER...WINDS
SHOULD REMAIN BELOW WIND ADVISORY LEVELS.

PREV DISCUSSION... /ISSUED 638 AM CDT MON APR 25 2011/

DISCUSSION...SEE 12Z AVIATION DISCUSSION.

AVIATION...MVFR CONDITIONS DUE TO CIGS WILL BECOME VFR AOA
15Z...WITH GUSTY SOUTHERLY WINDS CONTINUING THROUGH THE AFTERNOON
AT TAFS EAST OF KLRD. AT KLRD...SOUTH WINDS WILL BECOME SOUTHWEST
THEN NORTHWEST DURING THE AFTERNOON...WITH LOWER WINDS TODAY AND
GENERALLY CLEAR SKIES..THEN WINDS RETURN SOUTHERLY OVERNIGHT.
CLOUDS WILL RETURN EAST OF KLRD TONIGHT BUT PROBABLY A BIT LATER
DUE TO HIGHER DEWPOINT DEPRESSIONS. SIMILAR CIGS TONIGHT AS THIS
MORNING...BUT MAY GET A BIT LOWER AT KALI AS WINDS DECREASE MORE
AND MAY SEE SOME LIGHT FOG. MOS GUIDANCE SHOWING VSBYS DROPPING
EAST OF KRLD...WITH 1/2SM AT KALI. WILL NOT BITE ON THIS AS BUFKIT
SHOWING STATUS CONDITIONS.

PREV DISCUSSION... /ISSUED 457 AM CDT MON APR 25 2011/

DISCUSSION...UPDATED FOR ISSUANCE OF FIRE WEATHER WATCH FOR
WEDNESDAY AFTER FURTHER COLLABORATION WITH NEIGHBORING OFFICES.
PLEASE SEE RFWCRP PRODUCT AND FIRE WEATHER PLANNING FORECAST
PRODUCTS FOR ADDITIONAL DETAILS.

PREV DISCUSSION... /ISSUED 412 AM CDT MON APR 25 2011/

SHORT TERM (TODAY THROUGH TUESDAY)...UPPER TROUGH WELL TO THE
NORTH AND ATMOSPHERE REMAINS WARM AND CAPPED. KEPT JUST A SLIGHT
CHANCE FOR SHOWERS/THUNDER TODAY OVER THE NORTHEAST BUT THAT IS
JUST BASED ON COOLING 700MB TEMPERATURES AND POSSIBLE REMAINING
AVAILABLE MOISTURE WITH THETA-E RIDGE OVER THE AREA BEFORE MOVING
EAST. AS UPPER TROUGH SWINGS ACROSS...DRYLINE BISECTS CWFA THIS
AFTERNOON...RESULTING IN VERY DRY CONDITIONS AND WARM
TEMPERATURES. SURFACE TROUGH/DRYLINE CENTRAL LOCATIONS MAY BE
ENOUGH TO REDUCE GRADIENT OVER THE EAST SO THAT WINDS SHOULD STAY
BELOW WIND ADVISORY CRITERION TODAY. SHOULD SEE TEMPERATURES
BREAK THE 100 DEGREE BARRIER OVER MOST OF LA SALLE AND WEBB
COUNTIES TODAY. 850MB TEMPERATURES QUITE WARM AND EVEN WARMER ON
TUESDAY...SO AM EXPECTING EVEN WARMER TEMPERATURES TUESDAY
(GENERALLY GOING 3-5F WARMER TUESDAY) GIVEN WARMER 850MB
TEMPERATURES AND SOUTHWEST WINDS IN THE BOUNDARY LAYER.
ERGO...GENERALLY AM STAYING ON THE WARM SIDE OF GUIDANCE IF NOT
ABOVE IT. GFS AND TO LESSER EXTENT DROP 700MB TEMPERATURES FOR
TUESDAY AFTERNOON TO AROUND 10F (GFS BELOW 10F) OVER THE NORTH
CENTRAL AREAS...AND WITH PWATS AOA 1.5 INCHES COULD NOT RULE OUT
ISOLATED STORM. HOWEVER...GIVEN THAT THINGS HAVE BEEN SO
DRY...RAIN HAS BEEN HARD TO COME BY...AND AREA IS IN THE
UNFAVORABLE SIDE OF UPPER JET DYNAMICS...WILL NOT MENTION
PRECIPITATION AT THIS TIME. IN SHORT...CONTINUED ABOVE NORMAL
TEMPERATURES. FINALLY...WITH DEWPOINTS REMAINING HIGH EASTERN
AREAS AND VERY WARM AFTERNOON TEMPERATURES...SOME LOCATIONS COULD
HAVE HEAT INDICES APPROACHING OR EXCEEDING 105F. SEEMS LIKE SUMMER
IS COMING EARLY.

MARINE (TODAY THROUGH TUESDAY)...HAVE ALLOWED SCA TO EXPIRE OVER
THE BAYS...AND EXTENDED IT FOR A FEW MORE HOURS OVER THE NEARSHORE
WATERS DUE TO WINDS AROUND 20 KNOTS. EXTENDED THE SCA FOR THE
OFFSHORE THROUGH LATE EVENING TONIGHT MAINLY DUE TO SWELLS AS NOT
SURE HOW HIGH SEAS WILL GET TO (AND COME DOWN IF AT ALL TONIGHT).
WILL HAVE SIMILAR CONDITIONS TONIGHT AND TUESDAY BEFORE WINDS
FINALLY COME DOWN IN LATER PERIODS WITH FRONTAL BOUNDARY.

FIRE WEATHER...DRYLINE BISECTS CWFA THIS AFTERNOON...BRINGING
VERY DRY AIR TO THE WESTERN AREAS. WINDS DO NOT BECOME CRITICAL...
BUT FORECAST RH FIELDS SHOW VALUES DROPPING AOB 10 PERCENT. WILL
ISSUE RFD (ELEVATED FIRE WEATHER DANGER) FOR THESE AREAS GENERALLY
WEST OF HIGHWAY 281. PROBABLY HAVE SIMILAR ISSUES FOR
TUESDAY...BUT RH FIELDS MAY BE A TAD HIGHER. CRITICAL FIRE
WEATHER CONDITIONS POSSIBLE WEDNESDAY AFTER COLD FRONTAL PASSAGE
DUE TO COMBINATION OF VERY DRY AIRMASS MOVING INTO S TX ON GUSTY
NNW WINDS. CONTEMPLATED ISSUING FIRE WEATHER WATCH FOR WEDNESDAY
BUT HAVE HELD OFF FOR THIS FORECAST PERIOD DUE TO UNCERTAINTY AS
TO WHETHER CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL EXIST
DURING OCCURRENCE OF STRONGEST WINDS. STORM PREDICTION CENTER/S
LATEST EXPERIMENTAL FIRE WEATHER STRONG WIND FORECAST ALSO
INDICATES POTENTIAL FOR RFW CRITERIA WED. AT THE VERY LEAST
ELEVATED FIRE WEATHER CONDITIONS WILL EXIST WEDNESDAY AND POSSIBLY
INTO THURSDAY.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...LATE SEASON COLD FRONT
TO MOVE THROUGH CWA WED MORNING USHERING IN SIGNIFICANTLY DRIER
AIRMASS IN ITS WAKE. NO PRECIP EXPECTED DUE TO LACK OF ATMOSPHERIC
MOISTURE AND SIGNIFICANT EML. ANTICIPATING ABOUT THREE TO FIVE
HOUR PERIOD LATE WED MORN THROUGH EARLY AFTERNOON OF STRONG GUSTY
NNW WINDS WHICH MAY LEAD TO SOME BLOWING DUST ACROSS RIO GRANDE
PLAINS AND WESTERN BRUSH COUNTRY. CRITICAL FIRE WEATHER CONDITIONS
CERTAINLY POSSIBLE WED DUE TO COMBINATION OF STRESSED FUELS AND
EXPECTED DRY AIRMASS AND STRONG WINDS. COORDINATED WITH BRO ON
POSSIBLE FIRE WX WATCH FOR WED BUT DECIDED TO HOLD OFF FOR THIS
FORECAST PACKAGE DUE TO UNCERTAINTIES AS TO WHETHER LOWEST RELATIVE
HUMIDITY VALUES WILL OCCUR DURING PERIOD OF STRONGEST WINDS. SEE
FIRE WEATHER SECTION BELOW FOR ADDITIONAL DETAILS. HIGH PRESSURE TO
BUILD INTO REGION WED NIGHT AND THURSDAY KEEPING SKIES CLEAR AND
WINDS LIGHT. GOOD RADIATIONAL COOLING POSSIBLE WED NIGHT AND THURS
NIGHT BUT HAVE GONE A LITTLE ABOVE GUIDANCE AS GUIDANCE HAS
CONSISTENTLY BEEN TOO COOL FOLLOWING FROPA DURING PAST SEVERAL
FROPAS THIS MONTH. SURFACE HIGH PULLS EAST ACROSS SC GULF COAST
STATES THURS NIGHT AND FRIDAY WITH LEE SIDE CYCLOGENESIS ACROSS
ROCKIES TO QUICKLY OCCUR BY LATE FRIDAY. AS HIGH PULLS EAST AND SAID
LOW PRESSURE DEVELOPS PGF WILL TIGHTEN ACROSS S TX AND MOISTURE
INFLUX WILL RAPIDLY DEVELOP LEADING TO INCREASING CLOUDINESS.
GUIDANCE BEGINS TO DIVERGE NEXT WEEKEND WITH LATEST GFS STALLING A
COLD FRONT ALONG AND JUST NORTH OF CWA BY TAIL END OF LONG TERM
FORECAST PERIOD AND ECMWF SWINGING SIGNIFICANT TROUGH AXIS TOWARDS S
TX. BOTH SITUATIONS MAY LEAD TO CONVECTIVE DEVELOPMENT FOR SOUTH
TEXAS. FOR NOW WILL KEEP FORECAST DRY THOUGH SLIGHT CHANCE TO CHANCE
POPS MAY NEED TO BE INTRODUCED IN LATER FORECAST PACKAGES IF FUTURE
GUIDANCE TRENDS BECOME MORE CONSISTENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    90  74  93  73  92  /  10  10  10  10  10
VICTORIA          90  73  91  74  91  /  20  10  10  10  10
LAREDO           104  76 108  75  97  /   0   0   0  10   0
ALICE             96  73 100  72  96  /  10  10  10  10  10
ROCKPORT          86  75  88  75  90  /  10  10  10  10  10
COTULLA          101  68 103  68  96  /   0   0   0  10   0
KINGSVILLE        95  74  99  72  98  /  10  10  10  10  10
NAVY CORPUS       85  76  88  75  89  /  10  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
     CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
     LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

TE/81...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Apr 25, 5:29 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
529 AM CDT MON APR 25 2011

TXZ229>234-239>247-261100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
529 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER
WEBB...DUVAL...LA SALLE AND MCMULLEN COUNTIES THIS AFTERNOON DUE
TO VERY LOW RELATIVE HUMIDITY VALUES. THERE IS A SLIGHT CHANCE FOR
A THUNDERSTORMS OVER THE VICTORIA AREA LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER WEBB...DUVAL...
LA SALLE...LIVE OAK AND MCMULLEN COUNTIES DURING THE AFTERNOON.
AFTERNOON HEAT INDICES BETWEEN 105 AND 110 DEGREES ARE POSSIBLE
OVER THE SOUTHERN COASTAL COUNTIES WEST OF HIGHWAY 77 AS WELL AS
MOST OF JIM WELLS...DUVAL AND WEBB COUNTIES. A CRITICAL FIRE
DANGER WILL BE POSSIBLE WEDNESDAY BEHIND A DRY COLD FRONT AS VERY
LOW RELATIVE HUMIDITY VALUES AND GUSTY NORTHWEST WINDS INTERACT
WITH DROUGHT STRESSED FUELS ACROSS THE REGION. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR ALL OF SOUTH TEXAS FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
529 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE FOR THE NEARSHORE
WATERS THROUGH LATE MORNING...AND FOR THE OFFSHORE WATERS THROUGH
LATE EVENING. THESE ADVISORIES MAY NEED TO BE EXTENDED...
ESPECIALLY FOR THE OFFSHORE WATERS EITHER DUE TO WINDS APPROACHING
THE CRITERION OR SEAS REMAINING AT OR ABOVE 7 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE
THROUGH LATE WEEK AS SEAS AND WINDS WILL REMAIN ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/RH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:49 AM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more35 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.